# SDR AALA202204276103

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737
- Aircraft serial: 29509
- Aircraft time: 65,351 hours, 26,667 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.  RE-SECURED DOOR LATCH PROPERLY. OPERATIONAL CHECK GOOD.
